# SDR SWAA2023013082099

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 787 S23-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE SUPPORT LOCATED BS 787 BETWEEN STRINGER 23L TO STRINGER 25L AND WL 158 AT AFT CARGO COMPARTMENT 2022-691869<[01] REPLACED ANGLE SUPPORT LOCATED BS 787 BETWEEN STRINGER 23L TO STRINGER 25L AND WL 158 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 146A1262 REV:-. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE SUPPORT LOCATED BS 787 BETWEEN STRINGER 23L TO STRINGER 25L AND WL 158 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 146A1262 REV:-. RII;SEE INDIVIDUAL SIGNOFFS BELOW.
